# SDR FDEA202510091934

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 73,428 hours, 25,620 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 141N69604
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXT FUSELAGE, FWD E/E DOOR HAS BENT AND GOUGES AT FWD EDGE   REMOVED AND REPLACED OUTER SKIN FWD E/E DOOR IAW B757 SRM 51-40-02-0G, FEDEX EA F-  5240-T0385099 P1 BOEING DWG 141N6960 REV J
